Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ASPIRIN-LIKE DRUGS CAUSE GASTROINTESTINAL INJURIES BY METALLIC CATIONCHELATION
Autore:
WANG X;
Indirizzi:
CORNELL UNIV,COLL MED,DEPT PATHOL,C-352,1300 YORK AVE NEW YORK NY 10021
Titolo Testata:
Medical hypotheses
fascicolo: 3, volume: 50, anno: 1998,
pagine: 227 - 238
SICI:
0306-9877(1998)50:3<227:ADCGIB>2.0.ZU;2-H
Fonte:
ISI
Lingua:
ENG
Soggetto:
NONSTEROIDAL ANTIINFLAMMATORY DRUGS; GASTRIC-MUCOSAL DAMAGE; PROSTAGLANDIN SYNTHESIS; ACID-SECRETION; ZINC ACEXAMATE; CELL-ADHESION; ADAPTIVE CYTOPROTECTION; RHEUMATOID-ARTHRITIS; ANESTHETIZED RATS; GENE DISRUPTION;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
140
Recensione:
Indirizzi per estratti:
Citazione:
X. Wang, "ASPIRIN-LIKE DRUGS CAUSE GASTROINTESTINAL INJURIES BY METALLIC CATIONCHELATION", Medical hypotheses, 50(3), 1998, pp. 227-238

Abstract

Aspirin-like (nonsteroidal anti-inflammatory) drugs may cause injuries including ulcers to the gastrointestinal tract by chelation of the divalent and/or multivalent metallic cations in the gastrointestinal mucus and mucosa, as suggested by the chemical properties of these drugsand supported by experimental and clinical data.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 28/11/20 alle ore 04:45:32